# SDR SWAA2022032172002

- Difficulty date: February 13, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION......CABIN FWD WET AREA FLOOR @ STA 328 RBL 46 - LBL 49 WL 201.8 FRAME HAS CORROSION. (18-058) CORRECT POSITION IS BETWEEN RBL46 TO RBL49 / [01] INSTALLED EWIS AND FOD PROTECTION AT MAIN CABIN WET AREA FS 328; WL 208.1 AND BETWEEN RBL 46 TO RBL 49;IN REF B737-700 AMM 20-60-07-913-801;[02] REMOVED CORROSION AT MAIN CABIN FWD WET AREA FS 328;BETWEEN RBL 46 TO RBL 49; WL 208.1;IN REF B737-700 SRM 51-10-02-0G-0;[03] MEASURED REWORKED AREA ON FLOOR BEAM ORIGINAL MATERIAL 0.125'; MAT. REMAINING 0.106'; MAT. LOSS 0.019'; FOUND OUT OF LIMITS REF. B737-7 SRM 53-10-51-1A-1; FIG. 105 DET. C AND F. CALIPER USED B/C 165542 DUE 01SEP22;[04] REPAIR OF CORROSION ON FLOOR BEAM STA.328; WL208.1; RBL46-RBL49; IS BEING ACCOMPLISHED ON TASK CARD # TTQ8Q00ATR9C;[05] CORRECTION REPAIR BEING ACCOMPLISHED ON TASK CARD # TTQ800ATQD2;[06] CORRECTION REPAIR BEING ACCOMPLISHED ON TASK CARD # TTG8Q00ATQD2;[07] VERIFIED STEPS 1;2 AND 3.;[08] REPAIR BEING ACCOMPLISHED ON TASK CARD # TTG8Q00ATQD2;[09] VERIFIED STEPS
